I doubt very much it was the MDMA causing these problems. None of your symptoms matches the effects, the side effects or the after-effects of MDMA. Below I have listed all three categories of effects from ecstasy.
Ecstasy pills, containing MDMA.
Short-term experiential effects, which tend to last less than 4 hours, include:
Mental and physical euphoria
A sense of general well-being and contentedness
Decreased negative emotion and behavior such as stress, anxiety, fear, and paranoia
Increased sociability and feelings of communication being easy or simple
Increased urge to communicate with others
Increased empathy and feelings of closeness or connection with others
Reduced insecurity, defensiveness, and fear of emotional injury
Decreased irritability, aggression, anger, and jealousy
A sense of increased insightfulness and introspection
Mild psychedelia (colors and sounds are enhanced, mild closed-eye visuals, improved pattern recognition, etc.)
Enhanced tactile sensations (touching, hugging, and sex)
Effects beginning after the main effects of MDMA have ended, which can last several days, include:
Lowered mood or even depression (comedown) after the effects have worn off
Increased anxiety, stress, and other negative emotions
Residual feelings of empathy, emotional sensitivity, and a sense of closeness to others (afterglow)
Other short-term effects
Acute physiological effects include:
Increased heart rate and blood pressure
Increased body temperature
Increased perspiration and sweating
Nystagmus (rapid involuntary eye movements and jittering)
Trisma (jaw-clenching) and bruxia (grinding of the teeth)
Loss of appetite
Nausea and emesis
In males, possible erectile dysfunction
In my humble and non-medical opinion, I think your problem is far more likely to be related to your diagnosis of LPRD, which, as I'm sure you were told at the time, is very similiar to GERD.
Head pressure, especially in the area of our sinuses. which does include, among other places, the forehead and bridge of the nose, is highly suseptable to infection since it is the perfect breeding ground for germs. It is also one of the most difficult infections to eradicate for those very same reasons along with the tight quarters. Sinus infections often take more than one round of strong antibiotics to completely get rid of. I get at least one horrid sinus infection every year and I ususally have to take 3 courses of antibiotics. My EENT does not recommend sinus sprays as they tend to have a rebound effect. In other words, the more you use them, the WORSE they make the problem! I have proven it to myself a number of times. He now recommends using a Neti Pot and it's been a Godsend as far as I'm concerned. Takes a bit of practice to not drown yourself, but when you get the hang of it, the relief is much greater than a chemical nose spray and no rebound! You've only been on the antibiotics a week so your expectations are too high if you're asking me, which you may or may not be, but I'm just sayin'...............Ditch the nasal spray and if you can't get a Neti Pot (Sold at all drug stores now) then just mix up a bowl of warm water and preferrably sea salt, but regualar will do, dip your fingers (clean please) into the water and snort it up your snout. Hold one side of your nose closed and really give a good, deep inhale to get it up into your sinueses. Keep doing this until you begin to feel some relief which will take longer than if you had a Neti Pot.
A sinus infection will often be worse at night when you lay down as things in our heads prefer to drain vertically rather than horizontally. Stuff from our sinus will drip down the back of our throats all night long which leaves us feeling like we have a sore throat or stuffed up ears in the morning. The intense pressure from a sinus infection can and often does cause the feeling of derealization BECAUSE of the pressure. It's pushing agains all sorts of sensitive stuff like our eyes and ears and other junk and that can cause us to feel out of balance, weird, lopsided...............
Since your doctor thinks you have LPRD, why did he not give you meds for that? LPRD does not affect the head/sinus, it's a gut problem. That doesn't make sense to me.
He wants you back in a MONTH? Do yourself a really huge favor and if your head pressure is not better when you finish the antibiotics, go get a second opinion! A month! That's just crazy. In a months time with a sinus infection you're entire head could blow off! And while a CT is not a bad idea if you're dealing with chronic sinus infections, I think he's just drumming up business! Did he discuss having an endoscopy for the LPRD? Right now that makes more sense than a CT in a MONTH.
Subliminal message...........SECOND OPINION!
Oh, I was going to say, if you only took the MDMA that ONE time which was 5 MONTHS ago.............you can pretend you've NEVER taken it. It is so long gone from your body there is no way that has anything to do with what is going on now. (You did only do it the ONCE, right?)
This time of year you must also keep in mind that nasal allergies are at their height of power. If you have any kind of infection already going on in your snout, this crap will do nothing but exacerbate the hell out of it. Did I say avoid nasal sprays? Ask my friend who was told to use Afrin for his allergies for YEARS. Allergies are now gone but he can't breath with snorting 20 bucks of Afrin a day. SERIOUS.
You want help? Then find the best EENT you can and let him/her do what the first one didn't. Cure you.
And go get a Neti Pot and stick with it until you learn how to do it and I promise your head pressure will be at least 100% better.
OK...........time to edit the error.
In this sentence.........."Did I say avoid nasal sprays? Ask my friend who was told to use Afrin for his allergies for YEARS. Allergies are now gone but he can't breath with snorting 20 bucks of Afrin a day. SERIOUS"
It SHOULD read.........."Did I say avoid nasal sprays? Ask my friend who was told to use Afrin for his allergies for YEARS. Allergies are now gone but he can't breath WITHOUT snorting 20 bucks worth of Afrin a day. SERIOUS"
Thank you for your opinion! The time i took the mdma was actually my third time and i think what you said about it being long gone out of my body is true. My ENT did give me Omeprazole for my LPRD and Fluticasone Propinoate. Its been over 2 weeks now and the pressure is still there! My ENT said that my LPRD causes inflimmation in my sinuses and not to eat strong acidic foods. Also to sleep with my head up because it drains into my sinuses at night. Whenever i lay down the pressure gets bad around the bridge of my nose. Also the pressure IS whats causing what i think is a bit of derealiztion because if it was gone i would be perfectly normal and when the pressure is there is when i feel disoriented the most.
Would be very interested to know how you got on with this problem? Have you found a solution and are you now "pressure" free?
I was hoping they would post an update as well im going thru the same problem minus the drugs
I have the same issue as well, though mine came on at the end of a week long migraine. It's been 5 months since and the pressure is still ongoing :(